# SDR AU960099

- Difficulty date: January 5, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Airbus A300 B4-203
- Engine: Ge
- System (JASC): 3240 · Landing Gear Brake System
- Part: Hose
- Part number: S876060317
- Condition: Worn
- Location: Lg Wheel/Brake S
- Stage of operation: LD
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

(AUS) NO5 BRAKE HYDRAULIC PRESSURE HOSE WORN THROUGH - LOSS OF GREEN SYSTEM HYDRAULIC FLUID
